# SDR HEEA062835

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 23007827F
- Condition: Intermittent
- Location: Anti-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ANTI-ICE ON WARNING LIGHT COMES ON INTERMITTENTLY.  REPLACED WITH SERVICEABLE ASSY.
